On meromorphic solutions of systems of higher-order partial differential equations in several complex variables

Yu-Yu Liu, Gao Lingyun

Research output: Contribution to journalArticle

Abstract

Using value distribution theory and techniques in several complex variables, the problem of the existence of admissible meromorphic solutions of a class of systems of higher-order partial differential equations in several complex variables is investigated. A result of the paper [5] is generalized in several complex variables.

Original languageEnglish
Pages (from-to)199-209
Number of pages11
JournalFar East Journal of Mathematical Sciences
Volume48
Issue number2
Publication statusPublished - 2011 Feb 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On meromorphic solutions of systems of higher-order partial differential equations in several complex variables'. Together they form a unique fingerprint.

  • Cite this